# SDR DL733982408

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303WA
- Make and model: Boeing 737347
- Aircraft serial: 23183
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shim
- Condition: Worn
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT EXTEND WITH NORMAL GEAR EXTENSION.  MANUAL GEAR EXTENSION WAS REQUIRED TO GET A SAFE NOSE GEAR  INDICATION.  FOUND SHIM MISSING ON OVER CTR LINKAGE.  INSTALLED SAME, ALL OPS CKS OK.  RETRACTION CK NORMAL.
